Alert archive / Idaho / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Pocatello, ID

September 2, 20135 counties in Idaho

NWS Pocatello, ID issued this flash flood warning at Sep 2, 2013, 11:54 AM MDT for 5 counties in Idaho. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2013, 11:54 AM MDT (17:54 UTC)
Expired
Sep 2, 2013, 6:00 PM MDT
In force
6 hr
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

Counties Bannock County, ID, Caribou County, ID, Franklin County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 79 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 1:44 PM MDTHEAVY RAIN 0.32 Wnw Downey, ID0.30 INCHES RAIN FALL FROM NOON TO 130 THIS AFTERNOON
Sep 2, 4:49 PM MDTHEAVY RAIN 2.173 W Lava Hot Springs, ID2.17 INCHES OF RAIN FALL SINCE NOON TODAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 5.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WGUS55 KPIH 021754
FFWPIH
IDC005-029-041-071-077-022200-
/O.NEW.KPIH.FF.W.0018.130902T1754Z-130902T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
1154 AM MDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...
  WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO...
  SOUTHWESTERN FRANKLIN COUNTY IN SOUTHEAST IDAHO...
  EASTERN ONEIDA COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF MALAD...
  EXTREME EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 400 PM MDT

* AT 1150 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  FLASH FLOODING FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
  RURAL EASTERN ONEIDA COUNTY...
  RURAL CENTRAL ONEIDA COUNTY...
  RURAL CENTRAL BANNOCK COUNTY...
  RURAL EASTERN POWER COUNTY...
  RURAL WESTERN CARIBOU COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4279 11238 4277 11194 4200 11205 4200 11256

$$

HEDGES
4 follow-up statements
688 
WGUS75 KPIH 021955
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
155 PM MDT MON SEP 2 2013

IDC041-022003-
/O.CAN.KPIH.FF.W.0018.000000T0000Z-130902T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN ID-
155 PM MDT MON SEP 2 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
FRANKLIN COUNTY...

LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246

$$

IDC005-029-071-077-022200-
/O.CON.KPIH.FF.W.0018.000000T0000Z-130902T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARIBOU ID-ONEIDA ID-POWER ID-BANNOCK ID-
155 PM MDT MON SEP 2 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR
CENTRAL BANNOCK...EXTREME EAST CENTRAL POWER...NORTH CENTRAL ONEIDA
AND WEST CENTRAL CARIBOU COUNTIES...

AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VIRGINIA AND 
MCCAMMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246

$$

HEDGES
033 
WGUS55 KPIH 022138
FFWPIH
IDC005-029-071-077-022300-
/O.EXT.KPIH.FF.W.0018.000000T0000Z-130902T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
338 PM MDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...
  WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO...
  NORTH CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO...
  EXTREME EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 500 PM MDT

* AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF THUNDERSTORMS MOVING THROUGH THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE RADAR INDICATED THE POTENTIAL FOR FLASH 
FLOODING OVER THE EAST BOB SMITH AND HADLEY CANYON BURN AREAS.

ADDITIONAL RAINFALL OF 0.50 INCHES IS POSSIBLE IN THE WARNED AREA AS 
A LINE OF THUNDERSTORMS SWEEPS THROUGH CENTRAL BANNOCK COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING MAY BE OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW 
WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN 
BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID 
STREAMS OR CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
POCATELLO.

&&

LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246

$$

HUSTON
802 
WGUS55 KPIH 022259
FFWPIH
IDC005-029-071-077-030100-
/O.EXT.KPIH.FF.W.0018.000000T0000Z-130903T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
459 PM MDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...
  WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO...
  NORTH CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO...
  EXTREME EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 700 PM MDT

* AT 448 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS RELAYED REPORTS
  OF ROAD DAMAGE ALONG EAST SUBLETTE ROAD. A COUNTY ROAD CREW WAS
  ENROUTE TO VERIFY THE REPORT. IN ADDITION...2.17 INCHES OF STORM 
  TOTAL RAINFALL WAS RECORDED ON AN AUTOMATED SENSOR IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS IN THE WARNED AREA...ESPECIALLY CANAL 
AND DEMPSEY CREEKS NEAR LAVA HOT SPRINGS AND MCCAMMON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246

$$

HUSTON
604 
WGUS75 KPIH 030000
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
600 PM MDT MON SEP 2 2013

IDC005-029-071-077-030010-
/O.CAN.KPIH.FF.W.0018.000000T0000Z-130903T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARIBOU ID-ONEIDA ID-POWER ID-BANNOCK ID-
600 PM MDT MON SEP 2 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BANNOCK...
EXTREME EAST CENTRAL POWER...NORTH CENTRAL ONEIDA AND WEST CENTRAL
CARIBOU COUNTIES...

LAT...LON 4279 11238 4277 11194 4237 11201 4237 11246

$$

HUSTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 4:05 AM MDT, 7 hours 49 minutes earlier.

Area forecast discussion, Sep 2, 4:05 AM MDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
405 AM MDT MON SEP 2 2013

.DISCUSSION...LOOKING AT CURRENT WATER VAPOR IMAGERY...A STRONG PUSH
OF MONSOONAL MOISTURE IS MOVING INTO OUR AREA. SHOWERS ARE MOVING
UP CURRENTLY OVER THE UTAH BORDER. PRECIPITABLE WATER AMOUNTS ARE
BETWEEN 1 AND 1.5 INCHES BY THIS AFTERNOON. EXPECT LOCALIZED HEAVY
RAINFALL PARTICULARLY OVER THE SOUTHERN AND SOUTHEAST HIGHLANDS TODAY.
THUS...A FLASH FLOOD WATCH HAS BEEN CONTINUED FOR TODAY. MOISTURE
WILL CONTINUE TO MOVE NORTH INCREASING PRECIPITATION CHANCES OVER
THE CENTRAL MOUNTAINS TONIGHT INTO TUESDAY. THUS...A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE CENTRAL MOUNTAINS PARTICULARLY
OVER RECENT BURN SCARS FOR THIS EVENING THROUGH TUESDAY.

MONSOONAL MOISTURE WILL REMAIN OVER THE AREA WEDNESDAY THROUGH THE
END OF THE WEEK. MODELS ARE HAVING A LITTLE MORE DIFFICULTLY
SHOWING TIMING AND INTENSITY OF THE CONVECTION CURRENTLY.
ADDITIONAL FLASH FLOOD WATCHES MAY BE NEEDED FOR THE REMAINDER OF
THE WEEK. EXPECT A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
SATURDAY. LOOK FOR DRIER CONDITIONS AND COOLER TEMPERATURES SUNDAY
INTO MONDAY. WYATT

&&

.AVIATION...AIR MASS OVER EASTERN IDAHO RAPIDLY MOISTENING EARLY
THIS MORNING. MODELS STILL VERY CONSISTENT IN BRINGING HEAVY RAIN
INTO THE REGION WITH MOST OF THE RAINFALL OCCURRING OVER THE
SOUTHEAST CORNER OF THE STATE THIS AFTERNOON. INSTABILITY NOT
FAVORABLE FOR WIDESPREAD THUNDERSTORMS SO EXPECT MAINLY SHOWERS WITH
HEAVY RAIN. VFR CONDITIONS STILL EXPECTED MOST AREAS LOWERING TO
MVFR AS RAIN APPROACHES THEN AS LOW AS IFR IN HEAVIEST RAINFALL.
THAT SAID...TERMINAL SITES LIKELY JUST OUTSIDE OF THE THREAT OF
HEAVIEST RAIN SO WILL MAINTAIN SHOWERS WITH VCTS THROUGH THE
EVENING. SCATTERED SHOWERS REMAIN POSSIBLE OVERNIGHT MAINLY OVER
HIGHER ELEVATIONS WITH RETURN TO WIDESPREAD VFR CONDITIONS WITH LESS
OF A THREAT FOR HEAVY RAIN. DMH

&&

.FIRE WEATHER...AIR MASS HAS MOISTENED RAPIDLY OVERNIGHT WITH
CONVECTION BEGINNING TO DEVELOP ALREADY EARLY THIS MORNING. BEST
THREAT FOR HEAVY RAINFALL TODAY REMAINS MAINLY OVER ZONE 413 BUT
SPREADING INTO ADJACENT PORTIONS OF ZONES 427 AND 411 WITH FLASH
FLOODING POSSIBLE ESPECIALLY WITHIN RECENT BURN SCARS. LOCALLY HEAVY
RAINFALL STILL POSSIBLE ELSEWHERE. FOCUS SHIFTS NORTHWEST TO THE
CENTRAL MOUNTAINS FOR TUESDAY WITH LINGERING POTENTIAL FOR FLASH
FLOODING. UNSETTLED PATTERN CONTINUES THROUGH THE END OF THE WEEK AS
DEEP PACIFIC LOW SLOWLY APPROACHES THE COAST AND MOVES INTO THE
PACNW STATES. COLD FRONT PASSAGE/BREAKDOWN OF UPPER RIDGE IS STILL
EXPECTED EITHER LATE IN THE WEEK OR EARLY IN THE WEEKEND AS THE
UPPER LOW SHIFTS NORTH AND EAST OF THE DISTRICT...LEADING TO PATTERN
CHANGE FOR THE WEEKEND AND SHIFT TO DRIER AND SOMEWHAT COOLER
CONDITIONS. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING
IDZ018-031-032.

FLASH FLOOD WATCH FROM 9 AM MDT THIS MORNING THROUGH THIS
EVENING IDZ022>025.

&&
Hazardous weather outlook, Sep 2, 4:43 AM MDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
443 AM MDT MON SEP 2 2013

IDZ017>025-031-032-031045-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
443 AM MDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

EXPECT HEAVY RAINFALL TODAY OVER THE SOUTHERN AND SOUTHEAST
HIGHLANDS WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED. HEAVY
RAINFALL WILL MOVE OVER THE CENTRAL MOUNTAINS TONIGHT INTO TUESDAY
PROMPTING ANOTHER FLASH FLOOD WATCH PARTICULARLY OVER BURN SCARS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOOK FOR HEAVY RAINFALL TUESDAY PARTICULARLY OVER THE CENTRAL
MOUNTAINS WHERE A FLASH FLOOD WATCH IS IN EFFECT. ADDITIONAL
RAINFALL IS EXPECTED LATER IN THE WEEK POSSIBLY WARRANTING FUTURE
FLASH FLOOD WATCHES.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Sep 2, 8:44 AM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
844 AM MDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       1 E CLIFTON             42.18N 111.98W
09/02/2013  M0.75 INCH       FRANKLIN           ID   TRAINED SPOTTER

            STORM TOTAL SO FAR. HORSE MEADOW HAD STANDING WATER AND
            SOME RUNOFF WAS NOTED.

&&

JKEYES
Local storm report, Sep 2, 8:48 AM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
848 AM MDT MON SEP 2 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     HEAVY RAIN       3 SE CHERRY CREEK       42.07N 112.19W
09/02/2013  E0.82 INCH       ONEIDA             ID   MESONET

            STORM TOTAL RAINFALL AT THE FLINT CREEK RAWS
            SITE. HEAVY RAIN DURATION 2 HOURS

&&

IRIS SYSTEM
Local storm report, Sep 2, 10:07 AM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1007 AM MDT MON SEP 2 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLOOD            PRESTON                 42.10N 111.87W
09/02/2013                   FRANKLIN           ID   LAW ENFORCEMENT

            MINOR STREET FLOODING IN PRESTON.

&&

IRIS SYSTEM
Local storm report, Sep 2, 10:54 AM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1054 AM MDT MON SEP 2 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     DEBRIS FLOW      1 N ROY                 42.38N 112.82W
09/02/2013                   POWER              ID   LAW ENFORCEMENT

            POWER CO. SHERIFF'S OFFICE REPORTED WATER
            AND DEBRIS ACROSS STUART CANYON AND LIND
            ROADS.

&&

IRIS SYSTEM
Local storm report, Sep 2, 11:50 AM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1150 AM MDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HEAVY RAIN       4 SSE SODA SPRINGS      42.61N 111.56W
09/02/2013  E0.53 INCH       CARIBOU            ID   TRAINED SPOTTER

            0.53 INCHES OF RAIN FALL SINCE 830 THIS MORNING.

&&

DPHELPS
Local storm report, Sep 2, 11:53 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1153 AM MDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     HEAVY RAIN       2 NE POCATELLO          42.90N 112.44W
09/02/2013  M0.44 INCH       BANNOCK            ID   TRAINED SPOTTER

            0.44 INCHES RAIN FALL SINCE 630 THIS MORNING

&&

DPHELPS

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:48 AM MDTAreal Flood AdvisoryPIHBannock, Caribou, Franklin, Oneida3 hr
Sep 2, 9:17 AM MDTAreal Flood AdvisoryPIHCassia3 hr
Sep 2, 10:17 AM MDTAreal Flood AdvisoryPIHBannock, Cassia, Oneida, Power3 hr
Sep 2, 11:02 AM MDTAreal Flood AdvisoryPIHBear Lake, Caribou3 hr
Sep 2, 11:35 AM MDTAreal Flood AdvisoryPIHBannock, Bingham, Power3 hr
Sep 2, 5:44 PM MDTSpecial Weather StatementPIHCassia61 min

Nearby

Flash Flood Warnings in Idaho, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.